# SDR CA970311019

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vertical Stab
- Part number: 206020113107
- Condition: Insert Failed
- Location: Mount Insert
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSERT FAILURE AND SURROUNDING HONEYCOMB DAMAGED.
